Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 28, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 26, 2023, 2:57 PM EDT for Brevard County, Florida. It was in force for 48 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2023, 2:57 PM EDT (18:57 UTC)
- Expired
- Apr 26, 2023, 3:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 6 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 3:15 PM EDT | HAIL 0.75 | 2 W Suntree, FL | TRAINED SPOTTER REPORTS DIME SIZED HAIL NEAR THE INTERSECTION OF ADDISON DR AND STADIUM PKWY. |
| Apr 26, 3:20 PM EDT | HAIL 0.5 | 5 Nne Camp Holly Fish C, FL | |
| Apr 26, 3:22 PM EDT | TSTM WND DMG | 3 Nw West Melbourne, FL | DELAYED REPORT. A POWER COMPANY REPAIR CREW REPORTED DAMAGE TO HOMES IN THE GROVELAND MOBIL HOME PARK COMMUNITY NEAR THE W EAU GALLIE BLVD AND INTERSTATE 95 INTERCHANGE. TIME ESTIMATED VIA RADAR. |
| Apr 26, 3:22 PM EDT | HAIL 0.75 | Melbourne, FL | DIME TO PENNY SIZE HAIL FALLING AT NWS MELBOURNE. BEGAN AT 322 PM. |
| Apr 26, 3:22 PM EDT | HAIL 1 | Melbourne, FL | DIME TO PENNY SIZE HAIL FALLING AT NWS MELBOURNE. BEGAN AT 322 PM. QUARTER SIZE HAIL AT 337 PM. |
| Apr 26, 3:23 PM EDT | TSTM WND DMG | 3 Nw West Melbourne, FL | EXTENSIVE DAMAGE REPORTED IN MOBILE HOME COMMUNITY WITH MANY STRUCTURES ROOFS LOST AND A CARPORT AND SHED DESTROYED. MULTIPLE TREES AND POWERLINES DOWN. |
| Apr 26, 3:23 PM EDT | TSTM WND GST 71 | 3 Nw West Melbourne, FL | DELAYED REPORT. A WEATHER STATION IN THE LAMP LIGHTER VILLAGE MEASURED A WIND GUST OF 62KT/71MPH FROM THE NORTH-NORTHWEST. |
| Apr 26, 3:26 PM EDT | TSTM WND GST 60 | 2 Nw West Melbourne, FL | OFF DUTY NWS EMPLOYEE ESTIMATES WIND GUSTS TO 60MPH/52KTS WITH TREE BRANCHES DOWN NEAR THE INTERSECTION OF CONESTEE DR AND POTOMAC DR. |
| Apr 26, 3:26 PM EDT | HAIL 1.25 | 2 Nw West Melbourne, FL | OFF DUTY NWS EMPLOYEE REPORTS HALF DOLLAR SIZED HAIL NEAR THE INTERSECTION OF CONESTEE DR AND POTOMAC DR. |
| Apr 26, 3:29 PM EDT | HAIL 0.75 | 2 Nw West Melbourne, FL | |
| Apr 26, 3:33 PM EDT | TSTM WND GST 46 | Melbourne Airport, FL | THE ASOS AT THE MELBOURNE INTERNATIONAL AIRPORT (KMLB) MEASURED A WIND GUST OF 40KT/46MPH FROM THE WEST-NORTHWEST. |
| Apr 26, 3:39 PM EDT | HAIL 1.25 | 3 Sse West Melbourne, FL | TRAINED SPOTTER REPORTS HALF DOLLAR SIZED HAIL NEAR THE INTERSTATE 95 AND PALM BAY RD NE INTERCHANGE. |
| Apr 26, 3:40 PM EDT | HAIL 1 | 2 Ssw West Melbourne, FL | TRAINED SPOTTER REPORTS QUARTER SIZED HAIL NEAR WEST MELBOURNE. |
| Apr 26, 3:40 PM EDT | HAIL 1.75 | 3 Ne Palm Bay, FL | SPOTTER REPORTS DAMAGE TO CARS AND ROOFS IN PALM BAY WITH GOLF BALL SIZED HAIL OBSERVED. ROME AVE AND NEBRASKA AVE |
| Apr 26, 3:42 PM EDT | HAIL 1 | 4 Nw Malabar, FL | DELAYED REPORT. RECEIVED REPORT OF HAIL UP TO QUARTER SIZED NEAR THE INTERSECTION OF S BABCOCK ST AND PALM BAY RD. |
| Apr 26, 3:42 PM EDT | HAIL 1.75 | West Melbourne, FL | RECEIVED SEVERAL REPORTS AND PICTURES OF HAIL UP TO GOLF BALL SIZE AND SUBSTANTIAL VEGETATION DAMAGE DUE TO HAIL IN THE WEST MELBOURNE AREA AROUND 3:40 PM. TIME ESTIMATED VIA RADAR. |
| Apr 26, 3:43 PM EDT | TSTM WND GST 55 | 3 Se West Melbourne, FL | WEATHERFLOW STATION XDAI MEASURED A WIND GUST OF 48KT/55MPH FROM THE NORTH-NORTHEAST. |
| Apr 26, 3:43 PM EDT | HAIL 1 | 1 N Palm Bay, FL | DELAYED REPORT. TRAINED SPOTTER REPORTS ONE INCH HAIL NEAR MALABAR RD, BETWEEN ELDRON BLVD AND AND EMERSON DR, FOR THE LAST THREE TO FOUR MINUTES. |
| Apr 26, 3:43 PM EDT | HAIL 1 | 3 N Palm Bay, FL | DELAYED REPORT. TRAINED SPOTTER REPORTS QUARTER SIZED HAIL NORTHBOUND ON INTERSTATE 95 NEAR THE PALM BAY RD EXIT. |
| Apr 26, 3:45 PM EDT | TSTM WND DMG | 1 W West Melbourne, FL | BREVARD COUNTY EMERGENCY MANAGER REPORTS ROOF DAMAGE; PARTIAL BLOWN OFF AND/OR PARTIAL COLLAPSE AT BAER'S FURNITURE STORE ON 4260 NEW HAVEN/HWY 192. REPORTS OF WATER ENTERING THE STORE FROM THE ROOF. |
| Apr 26, 3:49 PM EDT | HAIL 1 | 2 Sse West Melbourne, FL | DELAYED REPORT. TRAINED SPOTTER REPORTS HAIL AT LEAST ONE INCH IN DIAMETER IN WEST MELBOURNE NEAR THE INTERSECTION OF EBER AND HOLLYWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:07 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1333 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
860
WUUS52 KMLB 261857
SVRMLB
FLC009-261945-
/O.NEW.KMLB.SV.W.0028.230426T1857Z-230426T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
257 PM EDT Wed Apr 26 2023
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southern Brevard County in east central Florida...
* Until 345 PM EDT.
* At 257 PM EDT, a severe thunderstorm was located near Viera, or
near Rockledge, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Palm Bay, Melbourne, Satellite Beach, Malabar and Indialantic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 2806 8087 2809 8086 2832 8086 2822 8056
2817 8055 2794 8045
TIME...MOT...LOC 1857Z 293DEG 14KT 2825 8081
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sedlock2 follow-up statements
628
WWUS52 KMLB 261912
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
312 PM EDT Wed Apr 26 2023
FLC009-261945-
/O.CON.KMLB.SV.W.0028.000000T0000Z-230426T1945Z/
Brevard FL-
312 PM EDT Wed Apr 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN BREVARD COUNTY...
At 311 PM EDT, a severe thunderstorm was located near Suntree, or
near Camp Holly Fish Camp, moving southeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Palm Bay, Melbourne, Satellite Beach, Malabar and Indialantic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
If on or near Lake Washington, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 2806 8087 2827 8081 2822 8056 2817 8055
2794 8045
TIME...MOT...LOC 1911Z 305DEG 25KT 2817 8075
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sedlock716
WWUS52 KMLB 261927
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
327 PM EDT Wed Apr 26 2023
FLC009-261945-
/O.CON.KMLB.SV.W.0028.000000T0000Z-230426T1945Z/
Brevard FL-
327 PM EDT Wed Apr 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN BREVARD COUNTY...
At 326 PM EDT, a severe thunderstorm was located over Camp Holly Fish
Camp, moving southeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Palm Bay, Melbourne, Satellite Beach, Malabar and Indialantic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
If on or near a lake, get away from the water and move indoors or
inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 2806 8087 2819 8076 2818 8056 2794 8045
TIME...MOT...LOC 1926Z 328DEG 14KT 2810 8072
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SedlockWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 11:18 AM EDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 26, 11:18 AM EDT, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1118 AM EDT Wed Apr 26 2023 ...New UPDATE, MARINE, AVIATION... .UPDATE... Issued at 1115 AM EDT Wed Apr 26 2023 Slightly drier air this morning, as evidenced by a 1.2" PW on the 10z XMR sounding, will gradually recover to around 1.4-1.5" this afternoon as the east and west coast sea breezes migrate inland. For now, east-central Florida remains dry with a few light showers over the local Atlantic waters, east of Sebastian Inlet. Temperatures are climbing into the low 80s with highs still expected in the low 80s (coast) to mid 80s (inland). Convection is still expected to initiate along the developing east coast sea breeze midday through the early afternoon. While isolated in nature, this initial development will be more directly supported by a mid level shortwave moving over central Florida, so a strong storm or two are possible as early as 12-2 PM. The main threats will be large hail, gusty winds, and occasional to frequent lightning strikes. While the threat for a tornado is very low, it cannot be ruled out along the marine/land environmental interface, especially in the vicinity of the developing sea breeze. From mid to late afternoon, an east and west coast sea breeze collision is still expected across interior Florida. Morning model runs of CAM guidance and hi-res ensembles show a parameter space capable of strong and sustained updrafts, presence of some dry air in the mid levels, and steep lapse rates. Coverage of storms is the main question this afternoon, as mid level support moves offshore into the Atlantic and moisture convergence stays tightly focused to the mid-late afternoon sea breeze collision. Regardless, anomalously cold 500mb temperatures of -13C to -15C present a high ceiling for hail potential this afternoon. Additionally, DCAPE values around 1000 J/kg will support efficient downdrafts capable of gusty to locally damaging wind. A tornado cannot be ruled out, mainly where local wind fields are modified by storm-scale flow. Remain weather aware today, especially this afternoon, and have multiple methods of receiving warnings. Head indoors at the first sign of thunder or lightning and monitor changing weather conditions through early evening. && .MARINE... Issued at 1115 AM EDT Wed Apr 26 2023 Today-Tonight (modified previous)...Another active day for showers and lightning storms expected today, especially along the coast and inland. Coverage of showers and lightning storms increasing along the coast into the early afternoon, as the sea breeze develops. Strong to severe storms will be likely, especially over inland lakes this afternoon, as the sea breeze pushes inland and collides with the west coast breeze. Main threats will be hail 1" to 2" in diameter or larger, gusty winds around 50-55 kts, and frequent lightning strikes. Storms are expected to move SE around 10-15kts with a few showers possibly drifting offshore from the Treasure Coast late this evening. Otherwise, onshore flow continuing, with winds up to 8-12kts. Seas 2-4ft. && .AVIATION... (12Z TAFS) Issued at 1115 AM EDT Wed Apr 26 2023 Generally VFR prevailing with ISM/LEE and the Treasure Coast terminals experiencing some transient MVFR CIGs. An east coast sea breeze will develop in the next few hours with isolated SHRA/TSRA possible along the coast. An eventual collision of the west and east coast sea breezes is expected after 20z-21z, associated with strong to severe storm development. Hail greater than 2" in diameter, gusty winds 50-55 kt, and frequent lightning strikes are possible. TEMPOs will likely need minor adjustments this afternoon based on storm development and evolution. However, any strong to severe storm that impacts TAF sites, mainly terminals southwest of DAB, may experience reductions to MVFR/IFR. Outside of storms, onshore flow continues around 10 kt. Convection will dissipate after 02z-03z with onshore flow decreasing to 5 kt. && .PRELIMINARY POINT TEMPS/POPS... DAB 80 67 81 67 / 40 10 30 60 MCO 85 67 85 69 / 60 20 40 50 MLB 83 69 83 70 / 60 30 30 50 VRB 83 68 85 69 / 60 30 30 40 LEE 86 66 88 69 / 60 20 40 60 SFB 84 66 86 68 / 50 20 40 60 ORL 85 67 88 70 / 60 20 40 60 FPR 83 69 83 70 / 60 30 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && SHORT TERM/AVIATION...Schaper LONG TERM....Law IDSS...Tollefsen
Hazardous weather outlook, Apr 26, 11:39 AM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1139 AM EDT Wed Apr 26 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-270200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1139 AM EDT Wed Apr 26 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Severe storms are expected today, with the Storm Prediction Center highlighting much of east central Florida in an Enhanced Risk. Convection is expected to begin along the coast through early afternoon, as the sea breeze develops. Then, activity will spread inland through the afternoon, with a sea breeze collision over the interior helping to further enhance any storms. Storms are expected to move southeast at around 10 to 15 mph. Main threats today will be hail one to two inches in diameter or larger, gusty to locally damaging winds up to around 60 mph, and frequent lightning strikes. A brief tornado cannot be ruled out. Locally heavy rainfall up to around 2 inches could produce ponding on roadways or in low-lying or poor drainage areas. .RIP CURRENT IMPACT... A Moderate risk for life-threatening rip currents continues at area beaches. Check with the local beach patrol for additional information about ocean hazards and always heed the advice of lifeguards. Swim only within sight of a lifeguard and never enter the ocean alone. .MARINE THUNDERSTORM GUST IMPACT... Strong to severe storms are expected to impact inland lakes and the Intracoastal Waterway, and possibly even the nearshore Atlantic waters through the afternoon. Storms are expected to move southeast at around 10 to 15 knots. Main threats will be hail one to two inches in diameter or larger, gusty winds up to around 50 to 55 knots, and frequent lightning strikes. .WATERSPOUT IMPACT... Storms containing brief funnel cloud spinups or waterspouts will be possible within coastal areas, especially into early afternoon. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. Storms will be present daily through at least the the weekend. A few strong to severe storms will once again be possible on Friday. Main threats will be wind gusts and hail. Ponding water will be an increasing hazard through this period, as rounds of rainfall accumulate each day. At least a moderate risk of rip currents looks to continue through the weekend. Poor boating conditions will be possible this weekend, especially on Sunday, as southerly to southeasterly winds increase. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Schaper/Leahy
In the hours before
Special weather statement, Apr 26, 2:33 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
233 PM EDT Wed Apr 26 2023
FLZ045-053-247-347-447-547-647-747-261915-
Southern Brevard Barrier Islands FL-Osceola FL-
Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
233 PM EDT Wed Apr 26 2023
...Developing strong thunderstorms will impact portions of north-
central Brevard, southeastern Orange and northeastern Osceola
Counties through 315 PM EDT...
At 231 PM EDT, Doppler radar was tracking developing strong
thunderstorms over Canaveral Groves, or near Lone Cabbage Fish Camp,
and near Christmas with movement east to southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Titusville, Rockledge, Cocoa, Cocoa Beach and Cape Canaveral.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2845 8050 2839 8057 2826 8056 2819 8071
2832 8108 2857 8095 2848 8050 2846 8049
TIME...MOT...LOC 1831Z 286DEG 13KT 2844 8085
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SedlockThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:33 PM EDT | Special Weather Statement | MLB | Brevard | 42 min |
| Apr 26, 3:15 PM EDT | Special Weather Statement | MLB | Volusia | 45 min |
| Apr 26, 3:21 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Seminole, Volusia | 39 min |
| Apr 26, 3:29 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 46 min |
| Apr 26, 3:34 PM EDT | Special Marine Warning | MLB | 86 min | |
| Apr 26, 3:53 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Seminole, Volusia | 40 min |
| Apr 26, 4:08 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 52 min |
| Apr 26, 4:25 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 26, 4:29 PM EDT | Special Weather Statement | MLB | Seminole | 31 min |
| Apr 26, 4:42 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 48 min |
| Apr 26, 5:09 PM EDT | Special Weather Statement | MLB | Seminole | 36 min |
| Apr 26, 5:17 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange | 43 min |
| Apr 26, 5:17 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 43 min |
| Apr 26, 5:35 PM EDT | Special Marine Warning | MLB | 75 min | |
| Apr 26, 5:38 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 33 min |
| Apr 26, 5:52 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 38 min |
| Apr 26, 7:02 PM EDT | Special Weather Statement | MLB | Lake | 28 min |
| Apr 26, 7:35 PM EDT | Special Weather Statement | MLB | Indian River | 25 min |
| Apr 26, 7:40 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 50 min |
| Apr 26, 7:56 PM EDT | Special Weather Statement | MLB | Indian River | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.